Advanced Search
Article Contents
Article Contents

New constructions of optimal frequency hopping sequences with new parameters

Abstract Related Papers Cited by
  • In this paper, three constructions of frequency hopping sequences (FHSs) are proposed using a new generalized cyclotomy with respect to $\textbf{Z}_{p^n}$, where $p$ is an odd prime and $n$ is a positive integer. Based on some basic properties of the new generalized cyclotomy, it is shown that all the constructed FHSs are optimal with respect to the well-known Lempel-Greenberger bound. Furthermore, these FHSs have new parameters which are not reported in the literature.
    Mathematics Subject Classification: Primary: 94A05, 94B60; Secondary: 05B10.


    \begin{equation} \\ \end{equation}
  • [1]

    T. M. Apostol, "Introduction to Analytic Number Theory,'' Springer-Verlag, New York, 1976.


    W. Chu and C. J. Colbourn, Optimal frequency-hopping sequences via cyclotomy, IEEE Trans. Inform. Theory, 51 (2005), 1139-1141.


    J. H. Chung, and K. Yang, Optimal frequency-hopping sequences with new parameters, IEEE Trans. Inform. Theory, 56 (2010), 1685-1693.


    C. Ding, Autocorrelation values of generalized cyclotomic sequences of order two, IEEE Trans. Inform. Theory, 44 (1998), 1699-1702.


    C. Ding, R. Fuji-Hara, and Y. Fujiwara, Sets of frequency hopping sequences: bounds and optimal constructions, IEEE Trans. Inform. Theory, 55 (2009), 3297-3304.doi: 10.1109/TIT.2009.2021366.


    C. Ding and T. Helleseth, New generalized cyclotomy and its applications, Finite Fields Appl., 4 (1998), 140-166.


    C. Ding and T. Helleseth, Generalized cyclotomic codes of length $p_1^{e_1}\cdots p_t^{e_t}$, IEEE Trans. Inform. Theory, 45 (1999), 467-474.


    C. Ding, M. J. Moisio and J. Yuan, Algebraic constructions of optimal frequency-hopping sequences, IEEE Trans. Inform. Theory, 53 (2007), 2606-2610.doi: 10.1109/TIT.2007.899545.


    C. Ding and J. Yin, Sets of optimal frequency-hopping sequences, IEEE Trans. Inform. Theory, 54 (2008), 3741-3745.


    P. Z. Fan, M. H. Lee and D. Y. Peng, New family of hopping sequences for time/frequency-hopping CDMA systems, IEEE Trans. Inform. Theory, 4 (2005), 2836-2842.


    R. Fuji-Hara, Y. Miao and M. Mishima, Optimal frequency hopping sequences: a combinatorial approach, IEEE Trans. Inform. Theory, 50 (2004), 2408-2420.doi: 10.1109/TIT.2004.834783.


    G. Ge, Y. Miao and Z. H. Yao, Optimal frequency hopping sequences: auto- and cross-correlation properties, IEEE Trans. Inform. Theory, 55 (2008), 867-879.


    Y. K. Han and K. Yang, On the Sidelnikov sequences as frequency-hopping sequences, IEEE Trans. Inform. Theory, 55 (2009), 4279-4285.


    J. J. Komo and S. C. Liu, Maximal length sequences for frequency hopping, IEEE J. Select. Areas Commun., 8 (1990), 819-822.


    A. Lempel and H. Greenberger, Families of sequences with optimal hamming correlation properties, IEEE Trans. Inform. Theory, 20 (1974), 90-94.doi: 10.1109/TIT.1974.1055169.


    D. Y. Peng and P. Z. Fan, Lower bounds on the Hamming auto- and cross-correlations of frequency-hopping sequences, IEEE Trans. Inform. Theory, 50 (2004), 2149-2154.doi: 10.1109/TIT.2004.833362.


    P. Udaya and M. N. Siddiqi, Optimal large linear complexity frequency hopping patterns derived from polynomial residue class rings, IEEE Trans. Inform. Theory, IT-44 (1998), 1492-1503.


    A. L. Whiteman, A family of difference sets, Illinois J. Math., 6 (1962), 107-121.


    M. Z. Win and R. A. Scholtz, Ultra-Wide Bandwidth time-hopping spread-spectrum impulse radio for wireless multiple-access communications, IEEE Trans. Commun., 58 (2002), 679-691.

  • 加载中

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint